# SDR CA110913003

- Difficulty date: September 9, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 40,601 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMMENCING APPROACH, FLAPS 1 SELECTED AND SLATS LOCK MESSAGE APPEARED ON ECAM AT APPROX 8000 FT.   MX TROUBLESHOOTING PERFORMED IAW TSM 27-81-00-810-815, WTB RESET SFCC NR 1 AND SFCC NR 2 SLATS LOCKED MESSAGE CLEARED. ALL LT AND RT SLAT ACTUATORS INSPECTED, NO TORQUE LIMITERS TRIPPED.  TSM 27-81-00-810-815 COMPLETED.  NO FAULTS.
